MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305759
Medical Device Problem Codes Material Separation (1562); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
It was reported that bd needle eclipse 25x5/8 syringe needle connectivity issue and safety mechanism failure.It was reported by customer that the needle came off of syringe and fell on the floor.When picked up, the safety was not fully closed.Verbatim: rcc received a complaint via email.Email(s) attached.After giving a shot, went to close the safety on the needle and the needle came off of syringe and fell on the floor.When picked up, the safety was not fully closed.The needle safety was closed carefully while still on the floor.Lot - 4250308.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD NEEDLE ECLIPSE 25X5/8
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21720578
Report Number2243072-2025-00390
Device Sequence Number21191544
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597(11)240909(17)290831(10)4250308
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number4250308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale
Patient Weight11 KG